×

zbMATH — the first resource for mathematics

Cluster structures on higher Teichmuller spaces for classical groups. (English) Zbl 1442.13077
Summary: Let \(S\) be a surface, \(G\) a simply connected classical group, and \(G'\) the associated adjoint form of the group. We show that the moduli spaces of framed local systems \(\mathcal{X}_{G',S}\) and \(\mathcal{A}_{G,S}\), which were constructed by V. Fock and A. Goncharov [Publ. Math., Inst. Hautes Étud. Sci. 103, 1–211 (2006; Zbl 1099.14025)], have the structure of cluster varieties, and thus together form a cluster ensemble. This simplifies some of the proofs in that paper, and also allows one to quantize higher Teichmuller space, which was previously only possible when \(G\) was of type \(A\).

MSC:
13F60 Cluster algebras
15A72 Vector and tensor algebra, theory of invariants
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berenstein, A.; Fomin, S.; Zelevinsky, A., Cluster algebras III: upper bounds and double Bruhat cells, Duke Math. J., 126, 1, 1-52, (2005) · Zbl 1135.16013
[2] Cautis, S.; Kamnitzer, J.; Morrison, S., Webs and quantum skew Howe duality, Mathe. Ann., 360, 1-2, 351-390, (2014) · Zbl 1387.17027
[3] Fock, V. V.; Goncharov, A. B., Moduli spaces of local systems and higher Teichmuller theory, Publ. Math. Inst. Hautes Études Sci., 103, 1-212, (2006) · Zbl 1099.14025
[4] Fock, V. V.; Goncharov, A. B., Cluster ensembles, quantization and the dilogarithm, Ann. Sci. Éc. Norm. Supér., 42, 865-929, (2009) · Zbl 1180.53081
[5] Fock, V. V.; Goncharov, A. B., Cluster Ensembles, Quantization and the Dilogarithm II: The Intertwiner, (2007), Manin’s Festschrift: Manin’s Festschrift, Birkhauser
[6] Fock, V. V.; Goncharov, A. B., Cluster 𝓧-varieties, amalgamation and Poisson-Lie groups, Algebraic Geometry and Number Theory, 27-68, (2006), Birkhauser: Birkhauser, Boston · Zbl 1162.22014
[7] Fock, V. V.; Goncharov, A. B., The quantum dilogarithm and representations of quantum cluster varieties, Invent. Math., 175, 223-286, (2009) · Zbl 1183.14037
[8] Fomin, S.; Pylyavskyy, P., Webs on surfaces, rings of invariants, and clusters, Proc. Natl. Acad. Sci. USA, 111, 27, 9680-9687, (2014) · Zbl 1355.53012
[9] Fomin, S.; Zelevinsky, A., Double Bruhat cells and total positivity, J. Amer. Math. Soc., 12, 335-380, (1999) · Zbl 0913.22011
[10] Fomin, S.; Zelevinsky, A., Cluster algebras II: finite type classification, Invent. Math., 154, 63-121, (2003) · Zbl 1054.17024
[11] Gaitto, D.; Moore, G.; Neitzke, A., Spectral networks, Ann. Henri Poincaré, 14, 1643-1731, (2013) · Zbl 1288.81132
[12] Goncharov, A. B.; Shen, L., Geometry of canonical bases and mirror symmetry, Invent. Math., 202, 487-633, (2015) · Zbl 1355.14030
[13] Goncharov, A. B.; Shen, L., Donaldson-Thomas transformations of moduli spaces of G-local systems, Invent. Math., 202, 487-633, (2015)
[14] Henriques, A.
[15] Henriques, A.; Kamnitzer, J., The octaheron recurrence and gl(n) crystals with A. Henriques, Adv. Math., 206, 211-249, (2006)
[16] Labourie, F., Anosov flows, surface groups and curves in projective space, Invent. Math., 165, 1, 51-114, (2006) · Zbl 1103.32007
[17] Le., I., Higher laminations and affine buildings, Geom. Topol., 20, 3, 1673-1735 · Zbl 1348.30023
[18] Le, I., An approach to cluster structures on moduli of local systems for general groups, Int. Math. Res. Not.
[19] Le, I.; Luo, S.
[20] Lusztig, G.; Lehrer, G. I., Total positivity and canonical bases, Algebraic Groups and Lie Groups, 281-295, (1997), Cambridge University Press: Cambridge University Press, Cambridge · Zbl 0890.20034
[21] Lusztig, G., Total positivity in reductive groups, Lie theory and geometry, 531-568, (1994), Birkhauser: Birkhauser, Boston, MA · Zbl 0845.20034
[22] Robbins, D. P.; Rumsey, H., Determinants and alternating-sign matrices, Adv. Math., 62, 169-184, (1986) · Zbl 0611.15008
[23] Speyer, D., Perfect matchings and the octahedron recurrence, J. Algebraic Comb., 25, 3, 309-348, (2007) · Zbl 1119.05092
[24] Teschner, J.
[25] Williams, H., Cluster Ensembles and Kac-Moody Groups, Adv. Math., 247, 1-40, (2013) · Zbl 1317.13056
[26] Zickert, C.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.